# SDR 96ZZZX3071

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88AJ
- Make and model: Piper PA-31-350
- Aircraft serial: 318252048
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 4198301
- Condition: Malfunction
- Location: Rt Downlock
- Part time: 3,250 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON TRAINING FLIGHT, PILOT WAS UNABLE TO GET GREEN DOWN LIGHTS ON BOTH MLG.  CYCLED GEAR - NO CHANGE.  TOWER SAID INBOARD GEAR DOORS OPEN ON FLYBY.  HAND PUMP OPERATION WAS VERY HARD AS IF ACTING AGAINST SYSTEM.  LANDING WAS MADE WITHOUT INCIDENT.  PUT AIRCRAFT ON JACKS, FOUND BOTH LT AND RT DOWNLOCK HOOKS NOT ENGAGED.  FOUND PIVOT BOLTS VERY DIRTY AND STICKY.  CLEANED AND OPS CHECKS GOOD.
